# SDR DL76S031113

- Difficulty date: December 18, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 54,408 hours, 26,646 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 141T2110123
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEB OF THE FWD PRESSURE BULKHEAD AT FS 132.5 WAS PUNCTURED AS A RESULT OF A BIRD STRIKE BETWEEN LBL 10.6 & 16.  THE VERTICAL BEAMS AT LBL 10.6 & 16 WERE DENTED.  THE DAMAGED AREA OF WEB WAS REMOVED WITH A CUTOUT AND THE DENTED FLANGES OF THE BEAMS TRIMMED OUT.  THE WEB WAS REPAIRED WITH AN ALUMINUM REPAIR DOUBLER AND THE FLANGES WITH ALUMINUM REPAIR ANGLES PER ER/A 087969-14, REV A.
